# SDR A6WA200940406

- Difficulty date: June 22, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP CRACKED AT FS 484, LBL 27.  INTERCOSTAL CLIP REPLACED AT FS 484, LBL 27 SRM 51-42-06 AND ARM 51-42-20.  (K)
